# SDR AALA20090413TUL18

- Difficulty date: April 1, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593666065
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOORBOARD SUPPORT AT STATION 1212 LONGERON 29R-28R.  INSTALLED NEW FLOORBOARD SUPPORT ANGLE PER SRM 51-01-00.
